# SDR 99UAL900266

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Rt Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERTED TO JAX DUE TO CRACKED F/O WINDOW.
